# SDR CALA2025070206145

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 53,041 hours, 19,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT 1R GIRT BAR  IS LOOSE.   ADJUSTED GIRT BAR MATERIAL IAW AMM 25-66-01.
